MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Model Number DB-2203-45
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Intracranial Hemorrhage (1891); Paralysis (1997)
Date of Event 04/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient underwent the first stage implant procedure during which they became unresponsive wherein their eyes were open but the right side was unable to move.The leads had been implanted at that point and it was discovered via computerized tomography (ct) scan that the patient had a brain bleed.Therefore, the patient was returned to the operating room for an emergency craniotomy for evacuation of the brain bleed and the patient was admitted to the hospital.
 
Additional Manufacturer Narrative
The devices were not returned for analysis; therefore, a technical analysis could be performed.However, it was confirmed the devices met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A review of the instructions for use (ifu) confirmed that intracranial hemorrhage which can lead to stroke, paralysis or death and brain contusion are known risks associated with use of dbs.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to procedure.Additional product(s) in device system: model number/catalog number: db-2203-45.Serial number: (b)(6).Batch/lot number: 5006918.Model/catalog description: argyle lead 45cm sterile kit.Unique identifier (udi) #: (b)(4).

Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25186960
Report Number3006630150-2026-03181
Device Sequence Number18814606
Product Code NHL
UDI-Device Identifier08714729966340
UDI-Public(01)08714729966340(17)271119(10)5006828
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDB-2203-45
Device Catalogue NumberDB-2203-45
Device Lot Number5006828
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/15/2026
Date Device Manufactured11/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Disability;
Patient Age60 YR
Patient SexMale